# SDR MWEA001294

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AND FLOORBEAM STATION 465 BELOW CENTER FLOOR SUPPORT.  --  FABRICATED AND INSTALLED INTERCOSTAL REPAIR. ALSO REMOVED AND REPLACED FASTENERS.
